Someone please tell me I'm not going nuts.
My surgery was Jan. 8. I started out on the Climara Pro (0.045/?) postop and wore it for six months. At my checkup on July 11, my GYN switched me to Vivelle Dot 0.075 at my request because I was having hot flashes and severe (at least to me) vaginal dryness. The change worked - for about three weeks, and I started getting hot flashes. I had a month's prescription plus three weeks worth of samples, which brought me to this week. I called my GYN yesterday and today picked up some samples of the 0.10 dose. (We're dealing with insurance issues, so I can't go to the pharmacy yet until absolutely necessary, until those issues get straightened out.)
I know I haven't been on the 0.10 dose long enough to really know how it will affect me, so most of these questions deal with having been on the 0.075 dose.
I'm dealing with fatigue, crankiness (if I didn't know better I'd think I was PMSing), headaches, body aches, joint pain, etc. Just when I think I'm starting to feel good again - bam, I get hit with some other stressor or whatever that just makes me want to crawl into a hole and hide.
I just about bit DH's head off when he came home from work - over an email his parents sent, an email he had no control over.
A dog breed club I'm loosely affiliated with (I'm not a member, but am a former member and working to re-apply) is fighting over something that could vastly improve the health of our dogs.
I'm tired of all the political propaganda junk that fills up my inbox. (re previously referenced email)
hot flashes ... and arguing with DH over the AC setting he likes it at 82!
the higher temp makes it hard for me to breathe, too
killer insomnia - I was up for nearly 30 hours, from 8:30 Sun am to 2something pm on Monday. I had to take an Ambien to make sure I slept on Monday. I only have one more of those, and I really don't want to get any more.
Am I nuts? or is this normal?